# SDR IPXA2019062653729

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 34,569 hours, 19,538 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB -- L/E SLAT DISAGREE.TROUBLESHOT PER FIM 27-81-00 FIG 104, NO DISCREPANCIES FOUND AFTER SEVERAL HYD & ELECTRIC OPERATIONS.  OK FOR SERVICE.
